# SDR SWAA2022021663353

- Difficulty date: January 23, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 26RH
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT 2022-58140 / [01] TOOL USED THICKNESS GAUGE PN/ 45MG; SN/ 130066701; DUE DATE/ 22-APR-2;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 03-FEB-22.;[03] TOOL USED: CALIPER; PN: 700-113-10; SN: 0023246; DUE DATE: 23-SEP-22.;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 0-JUN-22.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 SEE INDIVIDUAL SIGN-OFF BELOW;[06] PERFORMED PERMANENT REPAIR ON STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 SEE INDIVIDUAL SIGN-OFFS BELOW RII
